# SDR HEEA087976

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,705 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Part serial: A199
- Condition: Damaged
- Location: Main Rotor
- Part time: 6,388 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SKIN AT THE ROOT END IS UNBONDED AND SKIN AT THE TIP END NEXT TO THE TIP SHOE IS UNBONDED.  TRIM TAB UNBONDED.  FRETTING PAD HAS SOME SEPERATION.
